# SDR EISA97213

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LEFT OUTBOARD SEAT TRACK HAS CORROSION INSIDE AND OUTSIDE FS 344 TO 360.  REMOVED LEFT OUTBOARD TRACK FS 344 TO 480.  INSTALLED NEW SEAT TRACK STATION 344-480 IAW SRM 53-10-05 AND STC SA 199750 AND DRAWING AE 727-2-063 NO LONGER USED DUE TO CARGO MOD.  (M)
